MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURAL REPAIR

INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURAL REPAIR
Catalog Number 202050
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The duraseal dural sealant system (202050) was not returned for analysis; therefore, evaluation of the product is not possible.Lot number information has been provided; therefore, the device history record (dhr) was reviewed, and no anomalies were found, and proper finished good testing was performed prior to release as indicated in the dhr.The root cause is undetermined issue and was unable to be confirmed in the complaint evaluation.Per the fmea, potential causes of failure include solution mixing and coverage.The risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.If additional information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.At present, we consider this complaint to be closed.
 
Event or Problem Description
An authorized distributor reported that duraseal dural sealant system 5ml us box of 5 (202050) could not turn into hydrogel formation during surgery while in contact with the patient.There was no injury or surgical delay.
 
Additional Manufacturer Narrative
The duraseal dural sealant system (202050) was returned for evaluation: device history record (dhr) - a dhr review and trending were performed as part of the evaluation.Proper finished good testing was performed prior to release as indicated in the dhr.Failure analysis - investigation showed that the sample received back include syringes (phosphate/borate) and 1 vial with vial adapter.Both syringes were visually inspected, and no damage have been detected.However, both syringes were received empty and with marks of blue solution outside, and the borate syringe also had a loose syringe cap.The vial was received with the vial adapter, no damage was detected but a residue of blue solution was observed outside, and remaining solution can be observed into the vial which was still in liquid state.After sample evaluation, the failure mode could not be confirmed, and the sample remains were not enough to try and reproduce the failure mode.Root cause - the root cause is undetermined because product was received for testing and the failure mode reported was not confirmed.Per the dfmea, potential causes of failure include: issues with solution mixing and coverage.The complaint will be closed as could not be reliably determined, and the risk remains acceptable per the risk analysis.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURAL REPAIR
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24546659
Report Number3003418325-2026-00009
Device Sequence Number17536126
Product Code NQR
UDI-Device Identifier10381780000020
UDI-Public10381780000020
Combination Product (Y/N)N
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number202050
Device Lot Number60685975
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown